# SDR SIMA20170804004

- Difficulty date: August 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 32,847 hours, 27,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE CRACKED. REMOVED AND REPLACED THE EMERGENCY LIGHTS IAW AMM 33-50-12.
